# SDR SWAA2024091135500

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,618 hours, 5,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT FLASHLIGHT NOT TESTING<[01] SECURED AND TESTED FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD
